# SDR A6WA202501228854

- Difficulty date: January 22, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 41,998 hours, 41,166 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stiffener
- Condition: Melted
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REQUEST INSPECTION FOR SHORTED GROUND POWER RECEPTACLE. AC GROUND POWER   AIRCRAFT REMOVED FROM SERVICE.  INSPECTED AND FND A/C RECEPT AND SHIELD MELTED, RECEPT SUPPORT MEMBER  & INTERCOSTAL HAS HEAT DAMAGE AND MELTED AREAS. FWD PRESS BULHEAD HAS  APPROX 2"X 1.5" HOLE IN IT WITH SURROUNDING AREA METAL DISCOLORED,   WARPED AND CRACKING. BLKHD VERT STIFFNER AND NLG BAY WEB HAVE SPARKING DAMAGE SIMILAR TO LIGHTNING STRIKE. RIVETS AT FS199 FOR RECEPT INTERCOSTAL HAVE BEGUN TO MELT, BUT ARE NOT NOT LOOSE. REF 370607-3    FOR OPS CK OF AC PWR GEN SYSTEMS REF 370607-1FOR ORIG DISCREPANCY
